MAUDE Adverse Event Report: HUDSON RESPIRATORY CARE TECATE NEOTRACT UROLIFT SYSTEM

HUDSON RESPIRATORY CARE TECATE NEOTRACT UROLIFT SYSTEM
Model Number UROLIFT SYSTEM
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Cardiac Arrest (1762)
Date of Event 05/20/2022
Type of Reportable Event Death
Event or Problem Description
On 23 may 2022, neotract became aware of a 92 year-old patient, with a history of hypertension and cardiac arrhythmia, who underwent a successfully completed prostatic urethral lift (pul) procedure on (b)(6) 2022.Post procedure, the patient stayed overnight at the hospital for his comfort and was released the next day without a catheter, was urinating well and with no intercurrence.It was reported that patient died in his sleep on (b)(6) 2022.It was reported via the medical report that the patient¿s medication was changed from ritmonorm to amiodarone 200 ml/day, and the patient died due to his comorbidities.The physician stated he does not believe the procedure caused the patient¿s death.

Brand Name
NEOTRACT UROLIFT SYSTEM
Common Device Name
UROLIFT SYSTEM
Manufacturer (Section D)
HUDSON RESPIRATORY CARE TECATE
prolongacion mision eusebio ki
no. 1316,rancho el descanso
tecate
MX 
Manufacturer (Section G)
HUDSON RESPIRATORY CARE TECATE
prolongacion mision eusebio ki
no. 1316,rancho el descanso
tecate
MX  
Manufacturer Contact
brian gall
4155 hopyard road
pleasanton, CA 94588
9253296547
MDR Report Key14761703
Report Number3015181082-2022-00010
Device Sequence Number13776648
Product Code PEW
UDI-Device Identifier00814932020001
UDI-Public00814932020001
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K193269
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/21/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberUROLIFT SYSTEM
Device Catalogue NumberAN00156
Device Lot Number73L2000304
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/23/2022
Initial Report FDA Received Date06/21/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;
Patient SexMale
Patient EthnicityHispanic